Page personnelle de Nathanaël Enriquez
Université Paris 6
Pierre et Marie Curie
Université Paris 7
Denis Diderot

CNRS U.M.R. 7599
``Probabilités et Modèles Aléatoires''


Nathanaël ENRIQUEZ

Professeur (Paris X)



enriquez.jpg

Adresse : Université Paris 10
Laboratoire Modal'X
200 avenue de la République, 92001 Nanterre cedex 01.
et
Université Paris 6
Laboratoire de Probabilités et Modèles Aléatoires, Boîte courrier 188
4 Place Jussieu, 75005 Paris.
Email : nenriquez@u-paris10.fr
Téléphone : (33) (0)1-40-97-78-37 (Modal'X) et (33)(0)1-44-27-39-73 (LPMA)
Fax : (33) (0)1-40-97-47-59 (Modal'X) et (33)(0)1-44-27-72-23 (LPMA)
Bureau : E-09, Bat. G (Modal'X) et Bureau 10, Couloir 16-26, Etage 2 (LPMA)


Principaux thèmes et travaux de recherche

  • Percolation de premier passage :
    • Discrete Hammersley’s Lines with sources and sinks
      À paraître dans ALEA (2016), avec Anne-Laure Basdevant, Lucas Gerin et Jean-Batiste Gouéré pdf
    • The limit shape of large balls on the highly supercritical percolation cluster
      Elec. J. Prob., Vol.19 (2014) n. 26, p.1-14, avec Anne-Laure Basdevant, Lucas Gerin et Jean-Batiste Gouéré pdf
    • Distances in the highly supercritical percolation cluster
      Annals of Prob. Vol.41 (2013), n.6 p.4342-4358, avec Anne-Laure Basdevant et Lucas Gerin pdf
    • Construction of a short path in high-dimensional first passage percolation
      Electr. Comm. Proba. p. 22-28 (2011), avec Olivier Couronné et Lucas Gerin pdf
  • Géométrie stochastique et problèmes dérivés:
    • The probability that two random integers are coprime and the Riemann Hypothesis,
      Prépublication (2016), avec Julien Bureaux
    • On the number of lattice convex chains,
      Accepté dans Discrete Analysis (2016), avec Julien Bureaux pdf
    • Convex lattice polygonal lines with a constrained number of vertices,
      Accepté dans Israel Journal of Mathematics (2016), avec Julien Bureaux pdf
    • Random Young diagrams in a Rectangular Box
      Moscow Math. Journal Vol. 12, n. 4 (2012) p. 1-26, avec Dan Beltoft et Cédric Boutillier pdf
    • Jarnik's convex lattice $n$-gon for non- symmetric norms
      Mathematische Zeitschrift Vol. 270, n. 3-4 (2012) p. 627-643, avec Imre Bárány pdf
  • Matrices aléatoires :
    • Asymptotic expansion of the expected spectral measure of Wigner matrices
      Electronic Communications in Probability 2016, Vol. 21, paper no. 58, 1-11, avec Laurent Ménard pdf
    • Spectra of large diluted but bushy random graphs
      Accepté dans Random Structures and Algorithm (2016), avec Laurent Ménard pdf
    • Perturbations of diagonal matrices by band random matrices
      Prépublication, avec Florent Benaych-Georges pdf
  • Marches aléatoires en milieu aléatoire :
    • Annealed and quenched fluctuations for ballistic random walks in random environment on Z
      Ann. Appl. Prob. Vol. 23, n. 3 (2013), p. 1148-1187 avec Christophe Sabot, Laurent Tournier et Olivier Zindy. pdf
    • The Arcsine law as the limit of the internal DLA cluster generated by Sinai's walk
      Annales de l'IHP, vol. 46, issue 4, (2010) pp. 991-1000, avec Cyrille Lucas et François Simenhaus. pdf
    • Aging and quenched localization for one-dimensional random walks in random environment in the sub-ballistic regime
      Bull. Soc. Math. France, Bulletin de la SMF 137, fascicule 3 (2009), 423-452. avec Christophe Sabot et Olivier Zindy. pdf
    • Limit laws for transient random walks in random environment on Z
      Annales de l'Institut Fourier, 59 no. 6, (2009), p. 2469-2508 avec Christophe Sabot et Olivier Zindy. pdf
    • A probabilistic representation of constants in Kesten's renewal theorem
      Probab. Theory Related Fields, Volume 144, Issue 3 (2009), p. 581 avec Christophe Sabot et Olivier Zindy. pdf
    • Random walks in a Dirichlet environment
      Electron. J. Prob. (2006), 802--817, avec Christophe Sabot. pdf
    • Random walks in random environment: What a single trajectory tells
      Israel J. Math. 142 (2004), 205--220, avec Omer Adelman. pdf
    • Edge-oriented reinforced random walks and RWRE
      C. R. Math. Acad. Sci. Paris 335 (2002), no. 11, 941--946, avec Christophe Sabot. pdf
  • Flot géodésique et mouvement brownien en courbure négative :
    • Enroulements browniens et subordination dans les groupes de Lie (en français)
      Séminaire de Probabilités XXXVIII (2005), avec Jacques Franchi et Yves Le Jan. pdf
    • Masse des pointes, temps de retour et enroulements en courbure négative (en français)
      [Mass of cusps, return times and windings in negative curvature]
      Bull. Soc. Math. France 130 (2002), no. 3, 349--386, avec Jacques Franchi. pdf
    • Canonical lift and exit law of the fundamental diffusion associated with a Kleinian group
      Séminaire de Probabilités, XXXV, 206--219, Lecture Notes in Math., 1755, Springer, Berlin, 2001, avec Jacques Franchi et Yves Le Jan. pdf
    • Stable windings on hyperbolic surfaces
      Probab. Theory Related Fields 119 (2001), no. 2, 213--255, avec Jacques Franchi et Yves Le Jan. pdf
    • Central limit theorem for the geodesic flow associated with a Kleinian group, case δ>d/2
      J. Math. Pures Appl. (9) 80 (2001), no. 2, 153--175, avec Jacques Franchi et Yves Le Jan. pdf
    • Statistic of the winding of geodesics on a Riemann surface with finite area and constant negative curvature
      Rev. Mat. Iberoamericana 13 (1997), no. 2, 377--401, avec Yves Le Jan. pdf
  • Chaînes de Markov, Processus corrélés, Auto-similarité :
    • Renewal series and square-root boundaries for Bessel processes
      Elec. Comm. Prob. Vol. 13 (2008) avec Christophe Sabot et Marc Yor. pdf
    • An invariance principle for Azéma martingales
      Annales de l'I.H.P. 43 (2007) pdf
    • Correlated processes and the composition of generators
      Séminaire de Probabilités XL. pdf
    • A simple construction of the fractional Brownian motion
      Stochastic Process. Appl. 109 (2004), no. 2, 203--223. pdf
    • Markov chains on graphs and Brownian motion
      Journal of Theoretical Probability, Vol. 14 (2001), no. 2, 495--210, avec Yuri Kifer. pdf
  • Perturbations aléatoires de systèmes dynamiques :
    • Effet d'un bruit blanc sur l'oscillateur harmonique de dimension d (en français)
      [Effect of a white noise on a d-dimensional harmonic oscillator]
      Ann. Inst. H. Poincaré Probab. Statist. 32 (1996), no. 5, 601--622. pdf



Autres documents

 
users/enriquez/index.txt · Last modified: 2016/10/26 19:15 by enriquez
Recent changes RSS feed Powered by PHP Valid XHTML 1.0 Valid CSS Driven by DokuWiki